# SDR COMA0560370

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 15,962 hours, 14,916 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  RESET FLAPS AND DEFERRED MAINTENANCE PER AD 98-20-01.
